# SDR REXA2020042300537

- Difficulty date: March 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Part number: CN624206920
- Condition: Worn
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : WEAR ON RETAINER 8E/A OF LOWER AND UPPER RH ENGINE TRASCOWL (MOT 2)                                                    
SUMMARY: RETAINER 8E/A OF LOWER AND UPPER RH ENGINE TRASCOWL WERE REPLACED PER CRJ900 SRM 51-42-20-001-001-A01.
